Back
 JAMP  Vol.7 No.4 , April 2019
Oscillatory and Asymptotic Behaviour of Solutions of Two Nonlinear Dimensional Difference Systems
Abstract:
This paper deals with the some oscillation criteria for the two dimensional difference system of the form: . Examples illustrating the results are inserted.
Cite this paper: Saraswathi, G. and Sumathi, P. (2019) Oscillatory and Asymptotic Behaviour of Solutions of Two Nonlinear Dimensional Difference Systems. Journal of Applied Mathematics and Physics, 7, 1001-1011. doi: 10.4236/jamp.2019.74067.
References

[1]   Agarwal, R.P. (2000) Difference Equations and Inequalities. 2nd Edition, Marcel Dekkar, New York.

[2]   Castillo, S. and Pinto, M. (1998) Asymptotic Summation for Second Order Finite Difference Systems. Computers & Mathematics with Applications, 35, 117-129.
https://doi.org/10.1016/S0898-1221(97)00295-2

[3]   Graef, J.R. and Thandapani, E. (1999) Oscillations of Two-Dimensional Difference Systems. Computers & Mathematics with Applications, 38, 157-165.
https://doi.org/10.1016/S0898-1221(99)00246-1

[4]   Graef, J.R. and Thandapani, E. (1992) Oscillatory and Asymptotic Behaviour of Solutions of Third Order Delay Difference Equations. Funk. Ekv., 166, 272-287.

[5]   Hard,y G.H., Littlewood, J.E. and Polya, G. (1988) Inequalities. 2nd Edition, Cambridge University Press, Cambridge.

[6]   Lalli, B.S., Zhang, B.G. and Li, J.Z. (2001) Oscillation of Emden-Fowler Difference Systems. Journal of Mathematical Analysis and Applications, 256, 478-485.
https://doi.org/10.1006/jmaa.2000.7296

[7]   Li, W.T. (2001) Classification Schemes for Nonoscillatory Solutions of Two-Dimensional Nonlinear Difference Systems. Computers & Mathematics with Applications, 42, 341-355.
https://doi.org/10.1016/S0898-1221(01)00159-6

[8]   Li, W.T. and Cheng, S.S. (2000) Oscillation Criteria for a Pair of Coupled Nonlinear Difference Equations. International Journal of Applied Mathematics, 2, 1327-1333.

[9]   Szafranski, Z. and Szamanda, B. (1990) Oscillatoy Properties of Solutions of Some Difference Systems. Rad. Mat., 6, 205-214.

[10]   Smith, B. and Taylor Jr., W.E. (1988) Nonlinear Third Order Difference Equations: Oscillatory and Asymptotic Behaviour. Tamkang Journal of Mathematics, 19, 91-95.

[11]   Thandapani, E. and Ponnammal, B. (2001) On the Oscillation of a Nonlinear Two-Dimensional Difference Systems. Tamkang Journal of Mathematics, 32 201-209.

[12]   Thandapani, E. and Ponnammal, B. (2000) Oscillatoy and Asymptotic Behaviour of Solutions of Two-Dimensional Difference Systems. Math. Sci. Res. Hot-Line, 4, 1-18.

 
 
Top